Alert archive / Indiana / River Flood Warnings in 2013

River Flood Warning 85, NWS Northern Indiana

December 21, 2013Allen County, Indiana

NWS Northern Indiana issued this river flood warning at Dec 21, 2013, 10:28 PM EST for Allen County, Indiana. It took effect at Dec 22, 2013, 1:25 AM EST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Dec 21, 2013, 10:28 PM EST (03:28 UTC)
In effect from
Dec 22, 2013, 1:25 AM EST
Expired
Dec 22, 2013, 5:09 AM EST
In force
4 hr
Issued by
NWS Northern Indiana
Flood severity
Minor

County Allen County, IN

The radar

The Northern Indiana radar (KIWX), 61 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spy Run Creek at Ft. Wayne Childrens Zoo (SPYI3).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
12 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04182808, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

380 
WGUS43 KIWX 220328
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1028 PM EST SAT DEC 21 2013

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  AUGLAIZE RIVER NEAR DEFIANCE POWER PLANT AFFECTING DEFIANCE COUNTY
  TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS 
  COUNTIES
  SPY RUN CREEK AT SPY RUN AFFECTING ALLEN COUNTY

...FLOODING SEVERITY FORECAST TO INCREASE FROM MODERATE TO MODERATE 
FOR THE FOLLOWING RIVERS IN INDIANA 

  LITTLE RIVER ABOVE HUNTINGTON AFFECTING ALLEN...HUNTINGTON AND 
  WABASH COUNTIES

.RECENT SNOWMELT AND HEAVY RAINFALL HAS CAUSED MINOR TO MODERATE
FLOODING ALONG AREA RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC003-069-169-230328-
/O.EXT.KIWX.FL.W.0082.131222T1205Z-131224T0721Z/
/LRHI3.2.ER.131222T1205Z.131222T2100Z.131223T0721Z.NO/
1028 PM EST SAT DEC 21 2013

THE FLOOD WARNING CONTINUES FOR 
  THE LITTLE RIVER ABOVE HUNTINGTON
* FROM SUNDAY MORNING TO LATE MONDAY NIGHT.
* AT 10 PM SATURDAY THE STAGE WAS 12.2 FEET AND RISING.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE SUNDAY MORNING  
  AND CREST NEAR 16.3 FEET AROUND  4 PM SUNDAY DECEMBER 22 AND FALL 
  BELOW FLOOD STAGE AROUND  2 AM MONDAY DECEMBER 23.
* AT 16.0 FEET...MODERATE FLOODING IS IN PROGRESS. SECONDARY ROADS 
  ARE BLOCKED BY FLOOD WATERS. PEOPLE IN THESE AREAS SHOULD MOVE 
  PROPERTY TO HIGHER GROUND AND THOSE NEAREST THE RIVER MAY HAVE TO 
  EVACUATE THEIR HOMES.

&&

LAT...LON 4086 8570 4097 8537 4096 8533 4088 8542
      4080 8568                       

$$

OHC039-230328-
/O.NEW.KIWX.FL.W.0083.131222T1626Z-131226T0105Z/
/DFCO1.2.ER.131222T1626Z.131223T1800Z.131225T0105Z.NO/
1028 PM EST SAT DEC 21 2013

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE AUGLAIZE RIVER NEAR DEFIANCE POWER PLANT
* FROM SUNDAY MORNING TO WEDNESDAY EVENING.
* AT 9 PM SATURDAY THE STAGE WAS 8.5 FEET AND RISING.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE SUNDAY MORNING  
  AND CREST NEAR 23.1 FEET AROUND  1 PM MONDAY DECEMBER 23 AND FALL 
  BELOW FLOOD STAGE AROUND  8 PM TUESDAY DECEMBER 24.
* AT 23.0 FEET...HOMES ON RIVERSIDE AVENUE IN DEFIANCE BEGIN TO 
  FLOOD.

&&

LAT...LON 4125 8442 4129 8436 4128 8434 4126 8435
      4123 8439                       

$$

OHC039-051-171-230328-
/O.NEW.KIWX.FL.W.0084.131223T0900Z-000000T0000Z/
/STRO1.1.ER.131223T0900Z.131225T1200Z.000000T0000Z.NO/
1028 PM EST SAT DEC 21 2013

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TIFFIN RIVER NEAR STRYKER
* FROM LATE SUNDAY NIGHT UNTIL FURTHER NOTICE.
* AT 10 PM SATURDAY THE STAGE WAS 8.6 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE EARLY MONDAY 
  MORNING AND CREST NEAR 13.1 FEET AROUND  7 AM WEDNESDAY DECEMBER 
  25.
* AT 13.0 FEET...FLOOD WATERS BEGIN TO AFFECT SOME FARM BUILDINGS 
  NEAR STRYKER AND FLOOD SOME SECONDARY ROADS.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$

INC003-221829-
/O.NEW.KIWX.FL.W.0085.131222T0625Z-131222T1829Z/
/SPYI3.1.ER.131222T0625Z.131222T0900Z.131222T1229Z.NO/
1028 PM EST SAT DEC 21 2013

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SPY RUN CREEK AT SPY RUN
* UNTIL SUNDAY AFTERNOON.
* AT 10 PM SATURDAY THE STAGE WAS 9.9 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE VERY EARLY SUNDAY 
  MORNING  AND CREST NEAR 11.6 FEET AROUND  4 AM SUNDAY DECEMBER 22 
  AND FALL BELOW FLOOD STAGE AROUND  7 AM SUNDAY DECEMBER 22.
* AT 12.0 FEET...ROADS NEAREST THE CREEK FLOOD AND TRANSFER OF 
  PROPERTY TO HIGHER GROUND BECOMES NECESSARY WITH SOME EVACUATIONS 
  POSSIBLE.

&&

LAT...LON


$$
1 follow-up statement
251 
WGUS83 KIWX 221009
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
509 AM EST SUN DEC 22 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  SPY RUN CREEK AT SPY RUN AFFECTING ALLEN COUNTY
 
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.

INC003-221039-
/O.CAN.KIWX.FL.W.0085.000000T0000Z-131222T1829Z/
/SPYI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
509 AM EST SUN DEC 22 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE SPY RUN CREEK AT SPY RUN
* AT 4 AM SUNDAY THE STAGE WAS 9.9 FEET
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 10.6 FEET VERY 
  EARLY SUNDAY MORNING.  THE RIVER WILL CONTINUE FALLING.


&&

LAT...LON


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Dec 21, 6:50 PM EST, 3 hours 38 minutes earlier.

Area forecast discussion, Dec 21, 6:50 PM EST, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
650 PM EST SAT DEC 21 2013

.SYNOPSIS...
ISSUED AT 352 PM EST SAT DEC 21 2013

A STRONG STORM SYSTEM WILL MOVE THROUGH THE GREAT LAKES AND OHIO
VALLEY REGIONS TONIGHT WITH HEAVY RAINFALL AND FLOODING ACROSS A
LARGE PART OF THE REGION. MOST OF THE PRECIPITATION WILL EXIT NORTHWEST
OHIO TOWARD DAYBREAK SUNDAY MORNING WITH JUST SOME SCATTERED RAIN
OR SNOW SHOWERS LINGERING THROUGH THE DAY. MUCH COLDER AIR WILL
WORK INTO THE REGION BEHIND THIS SYSTEM. LOW TEMPERATURES TONIGHT
WILL RANGE FROM AROUND 30 IN WEST CENTRAL LOWER MICHIGAN...TO THE
UPPER 50S ACROSS SOUTHWEST OHIO.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 352 PM EST SAT DEC 21 2013

HEAVY RAIN POTENTIAL ESPECIALLY IN THE 00Z-09Z TIMEFRAME TONIGHT
WILL CONTINUE TO BE THE PRIMARY FORECAST CONCERN. NO CHANGES WILL
BE MADE THIS AFTERNOON TO FLOOD WATCH IN EFFECT THROUGH 12Z SUNDAY
MORNING.

WIDESPREAD LIGHT TO MODERATE RAIN CONTINUES TO AFFECT MOST OF THE
FORECAST AREA THIS AFTERNOON. PRIMARY AREA OF CONCERN IS TAKING
SHAPE ACROSS THE MID MS RVR VALLEY WITH GOOD CLOUD TOP COOLING THE
PAST SEVERAL HOURS FROM ARKANSAS INTO SOUTHERN ILLINOIS. THIS AREA
OF ENHANCED CLOUD TOPS IS IN ASSOCIATION WITH STRENGTHENING FRONTAL
CIRCULATION DOWNSTREAM OF A VIGOROUS UPPER LEVEL TROUGH THAT WILL
KICK OUT OF THE SOUTHERN PLAINS TONIGHT. NAM/GFS HAVE BEEN
CONSISTENT IN ADVERTISING 50-65 KNOT LOW LEVEL JET PUSHING INTO THE
OHIO VALLEY TONIGHT AND A RAPID NORTHWARD EXPANSION OF THIS
FRONTAL FORCING INTO IWX FORECAST AREA DURING EARLY TO MID EVENING
HOURS. VERY STRONG LOW LEVEL MOISTURE FLUX CONVERGENCE WILL ALSO BE
ASSOCIATED WITH NOSE OF THIS LOW LEVEL JET WITH CURRENT FORECAST
THINKING STILL ORIENTING THIS AXIS OF MOISTURE CONVERGENCE ACROSS
APPROXIMATELY SOUTHEAST HALF OF THE AREA. INGREDIENTS APPEAR TO BE
COMING TOGETHER FOR ESPECIALLY SOUTHEAST HALF OF AREA TO RECEIVE
HEAVY RAINFALL TONIGHT. PWATS OF 1.25 TO 1.50 INCHES TO ADVECT
ACROSS SOUTHEAST THIRD OF THE AREA THIS EVENING WITH WARM CLOUD
DEPTHS IN EXCESS OF 10KT. RAINFALL AMOUNTS OF 1 TO 3 INCHES STILL
APPEAR REASONABLE AT THIS POINT WITH THE HIGHER 2 AND 3 INCH AMOUNTS
LIKELY ACROSS APPROXIMATELY SOUTHEAST HALF OR THIRD OF THE AREA.
LOCALIZED HIGHER AMOUNTS ALSO WILL BE POSSIBLE ACROSS THE FAR
SOUTHEAST. SOME QUESTION REMAINS AS TO HOW FAR WEST HEAVIER RAIN
AXIS WILL SET UP...WITH FAR WESTERN PORTIONS OF THE FLOOD WATCH
POSSIBLY AVOIDING THE HEAVIER RAINFALL TOTALS. HOWEVER WITH
ADDITIONAL RUNOFF FROM RECENT SNOWMELT...WILL NOT MAKE ANY CHANGES
TO THE GOING FLOOD WATCH AREA. IN ADDITION...HAVE MAINTAINED CHANCE
TSRA ACROSS EASTERN THIRD OF THE AREA WHICH SHOULD BE SITUATED IN
WEAK 100-200 J/KG ELEVATED CAPE AXIS LATER THIS EVENING.

THE POTENTIAL OF IMPACTFUL FREEZING RAIN APPEARS TO BE LESSENING.
LOW LEVEL WET BULB TEMPS ARE STILL HOVERING AT OR ABOVE FREEZING
ACROSS THE FAR NORTH. STILL SOME LOW END CONCERN PERSISTS THAT AS
SFC REFLECTION OF SOUTHERN PLAINS TROUGH DEEPENS THIS EVENING THAT
EASTERLY NEAR SFC FLOW MAY BE STRONG ENOUGH TO PRESENT LIMITED ICING
THREAT. HOWEVER...CONFIDENCE REMAINS MUCH TOO LOW FOR ANYTHING MORE
THAN CHANCE FZRA INCLUSION AT THIS TIME. BY LATE EVENING...LOW LEVEL
ADVECTION SHOULD BECOME STRONG ENOUGH TO END ANY LIMITED ICING
THREAT.

HEAVIER PRECIP SHOULD BE EXITING FAR EASTERN LOCATIONS AFTER 09Z AS
MID LEVEL DRY SLOT PUNCHES INTO THE AREA. SOME LIGHT RAIN LIKELY TO
CONTINUE INTO SUNDAY MORNING ACROSS THE FAR NORTHWEST IN CLOSER
PROXIMITY TO DEEPER MOISTURE/DEFORMATION FORCING. ONLY TWEAKS MADE
TO SUNDAY GRIDS WERE TO MAINTAIN LIQUID PRECIP TYPE A BIT LONGER IN
THE MORNING WITH INCREASING SIGNALS OF SECONDARY LOW DEVELOPMENT
ACROSS NORTHWEST INDIANA. PROSPECTS OF ANY APPRECIABLE SNOW STILL
APPEAR MINIMAL WITH FAIRLY DRY MID LEVEL PROFILES SETTING UP AND
QUESTIONS OF ANY AVAILABLE ICE IN CLOUD. NOT COMPLETELY OUT OF THE
QUESTION THAT SOME PATCHY FREEZING DRIZZLE COULD BE POSSIBLE IN THE
NORTHWEST SUNDAY...BUT WOULD EXPECT PRECIP AMOUNTS TO BE QUITE LIGHT
AND NOT IMPACTFUL. OTHERWISE...HAVE MAINTAINED NON-DIURNAL
TEMPERATURE DROPS IN THE AFTERNOON WITH STRONG LOW LEVEL CAA
SWEEPING FROM WEST TO EAST ACROSS THE AREA.

&&

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 352 PM EST SAT DEC 21 2013

SUNDAY NIGHT THROUGH MONDAY...COLD AIR IS POISED TO RETURN TO THE
AREA IN THE WAKE OF THE TROF/SURFACE FRONT MOVING TO THE EAST
COAST. SURFACE HIGH PRESSURE BUILDS INTO THE PLAINS AND MID-
MISSISSIPPI RIVER VALLEY DURING THE DAY MONDAY.

TUESDAY THROUGH THE REMAINDER OF THE WEEK... THE PATTERN OVER THE
NORTHERN TIER STATES IS A CONTINUED REINFORCEMENT OF THE COLD
WEATHER. SEVERAL EMBEDDED SHORTWAVES HELP TO REINFORCE THE COLD AIR
OVER THE GREAT LAKES REGION. CONTINUED CLOUD COVER AND LAKE
ENHANCEMENT WILL FAVOR CHANCES OF LIGHT SNOW SHOWERS ACROSS THE LEE
SIDE OF LAKE MI AND ACROSS THE NORTHERN THIRD OF THE FORECAST AREA.
SIGNIFICANT ACCUMULATION NOT EXPECTED. BELOW NORMAL TEMPERATURES
WILL LAST THROUGH THE ENTIRE EXTENDED PERIOD.

WHILE THE CHANCE OF A WHITE CHRISTMAS IS DIMINISHED...THE
TEMPERATURES WILL FEEL LIKE WINTER.

THERE IS LIGHT AT THE END OF THE TUNNEL. WINTER SOLSTICE HAS COME
AND GONE...DAYS WILL START TO GET A BIT LONGER EACH DAY THROUGH THE
SUMMER SOLSTICE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 644 PM EST SAT DEC 21 2013

POOR CONDITIONS EXPECTED TO CONTINUE THROUGH THE NIGHT WITH
MODERATE TO HEAVY RAINFALL. VIS AND CIGS EXPECTED IN THE IFR AND
LIFR RANGE AS MAIN LOW RIDES NORTH ALONG FRONTAL BOUNDARY SITUATED
SOUTH OF TERMINALS. DRY SLOT WILL MOVE IN LATE TONIGHT WITH HEAVY
RAIN MOVING EAST. COLDER AIR INFILTRATES SUNDAY MORNING WITH RAIN
AND SNOW MIX POSSIBLE AT KSBN IN MORNING AND DRIZZLE AT KFWA.
COLDER AIR DEEPENS DURING THE DAY BUT DEEPER MOISTURE ALSO EXITS.
BROUGHT CONDITIONS UP TO MVFR THROUGH THE AFTERNOON.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLOOD WATCH THROUGH SUNDAY MORNING FOR INZ007>009.

MI...FLOOD WATCH THROUGH SUNDAY MORNING FOR MIZ081.

OH...FLOOD WATCH THROUGH SUNDAY MORNING FOR OHZ001-002-004-005.

LM...SMALL CRAFT ADVISORY FROM 4 AM SUNDAY TO 2 AM EST MONDAY FOR
     LMZ043-046.

&&

SYNOPSIS...MARSILI
SHORT TERM...MARSILI
LONG TERM...LEWIS
AVIATION...LASHLEY

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Dec 21, 4:07 PM EST, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
407 PM EST SAT DEC 21 2013

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-222115-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
407 PM EST SAT DEC 21 2013 /307 PM CST SAT DEC 21 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

FLOODING DUE TO HEAVY RAINFALL AND RECENT SNOW MELT IS POSSIBLE
OVER THE AREA. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED...
HEAVIEST SOUTH OF ROUTE 24. AN ISOLATED THUNDERSTORM IS POSSIBLE
ACROSS SOUTHEAST PORTIONS OF THE AREA TONIGHT.

THERE IS A CHANCE OF FREEZING RAIN MAINLY ACROSS SOUTHERN LOWER
MICHIGAN THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOME FLOODING DUE TO HEAVY RAINFALL TONIGHT... MAY PERSIST
THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF HEAVY RAINFALL AND FLOODING WILL BE APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-222115-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
407 PM EST SAT DEC 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL LIKELY PERSIST THROUGH
SUNDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Special weather statement, Dec 21, 7:22 PM EST, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
722 PM EST SAT DEC 21 2013

MIZ077>081-220300-
BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-
INCLUDING THE CITIES OF...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...
THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...BRONSON...
HILLSDALE...LITCHFIELD...JONESVILLE
722 PM EST SAT DEC 21 2013

...TEMPERATURES HOVERING NEAR FREEZING WITH RAIN...

TEMPERATURES WERE HOVERING BETWEEN 32 AND 34 DEGREES ACROSS LOWER
MICHIGAN THIS EVENING. TEMPERATURES WERE AROUND FREEZING MAINLY
NORTH OF A LINE FROM BENTON HARBOR TO MARCELLUS TO LITCHFIELD.
SOME LIGHT ICING MAY OCCUR ON ROAD SURFACES IN LOCATIONS WHERE THE
TEMPERATURE REMAINS AT 32 DEGREES. BRIDGES...ELEVATED SURFACES AND
SIDEWALKS WILL BE THE PRIMARY LOCATIONS WHERE A LIGHT COATING OF
ICE MAY DEVELOP. USE CAUTION IF DRIVING TONIGHT AND BE PREPARED
FOR SCATTERED SLICK SPOTS.
Local storm report, Dec 21, 9:33 PM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
933 PM EST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     FREEZING RAIN    1 NE MOSCOW             42.06N  84.50W
12/21/2013  E0.05 INCH       HILLSDALE          MI   TRAINED SPOTTER

            ICE ON DECKS...CARS...AND OTHER ELEVATED SURFACES. SOME
            FREEZING ON BACKROADS.

&&

BENTLEY
Local storm report, Dec 21, 9:43 PM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
943 PM EST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     HEAVY RAIN       AKRON                   41.04N  86.03W
12/21/2013  M1.75 INCH       FULTON             IN   TRAINED SPOTTER

            STORM TOTAL.

&&

BENTLEY
Local storm report, Dec 21, 10:05 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1005 PM EST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HEAVY RAIN       5 ESE LIMA              40.71N  84.02W
12/21/2013  M2.22 INCH       ALLEN              OH   ASOS

            STORM TOTAL.

&&

BENTLEY

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 9:59 PM ESTFreezing Rain AdvisoryIWX13 hr
Dec 22, 4:57 AM ESTRiver Flood WarningIWXAllen, DeKalb4 days
Dec 22, 11:59 AM ESTRiver Flood WarningIWXGrant, Miami, Wabash46 hr
Dec 22, 11:59 AM ESTRiver Flood WarningIWXHuntington, Wells5 days
Dec 22, 12:01 PM ESTRiver Flood WatchIWXAllen6 days
Dec 22, 4:03 PM ESTSmall Craft AdvisoryIWX42 hr

Nearby

River Flood Warnings in Indiana, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.